# SDR DALA2020030701694

- Difficulty date: March 7, 2020
- Submitted: March 7, 2020
- Operation: Air carrier
- Aircraft: N911DE
- Make and model: Doug MD-88
- Aircraft serial: 49967
- Aircraft time: 66,679 hours, 52,508 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR FRAME CRACKED AT 0700 POSITION - TAILCONE MOUNT FRAME. DRILLED UP NEW FRAME P/N 59667691. INSTALLED NEW FRAME PER MD 88 SRM 51-30-02. (LP1519795)
